Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 67, Number 6
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 67, Number 6 (1961)
PDF
Bull. Amer. Math. Soc. 67 (1961)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 67, Number 6 (1961)
PDF
Bull. Amer. Math. Soc. 67 (1961)
Lie and Jordan structures in simple associative rings
I. N. Herstein PDF
Bull. Amer. Math. Soc. 67 (1961), 517-531
Research problems
PDF
Bull. Amer. Math. Soc. 67 (1961), 542
The summer meeting in Stillwater
Lowell J. Paige and J. W. T. Youngs PDF
Bull. Amer. Math. Soc. 67 (1961), 543-547
Coverings in free lattices
Richard A. Dean PDF
Bull. Amer. Math. Soc. 67 (1961), 548-549
Derivations and generations of finite extensions
Carl Faith PDF
Bull. Amer. Math. Soc. 67 (1961), 550-553
An example in summability
W. K. Hayman and Albert Wilansky PDF
Bull. Amer. Math. Soc. 67 (1961), 554-555
On the eigenvalues of positive operators
Gian-Carlo Rota PDF
Bull. Amer. Math. Soc. 67 (1961), 556-558
Obstructions to the existence of almost complex structures
W. S. Massey PDF
Bull. Amer. Math. Soc. 67 (1961), 559-564
Transmission problems in function theory
Walter Koppelman PDF
Bull. Amer. Math. Soc. 67 (1961), 565-570
Strong ratio limit property
Steven Orey PDF
Bull. Amer. Math. Soc. 67 (1961), 571-574
The theory of transfinite recursion
M. Machover PDF
Bull. Amer. Math. Soc. 67 (1961), 575-578
Arithmetic subgroups of algebraic groups
Armand Borel and Harish-Chandra PDF
Bull. Amer. Math. Soc. 67 (1961), 579-583
Some properties of adele groups attached to algebraic groups
Armand Borel PDF
Bull. Amer. Math. Soc. 67 (1961), 583-585
The embedding of two-spheres in the four-sphere
Herman Gluck PDF
Bull. Amer. Math. Soc. 67 (1961), 586-589
Orientable surfaces in four-space
Herman Gluck PDF
Bull. Amer. Math. Soc. 67 (1961), 590-592
Analytic continuation of the principal series
R. A. Kunze and E. M. Stein PDF
Bull. Amer. Math. Soc. 67 (1961), 593-596
On the cohomology of two-stage Postnikov systems
Leif Kristensen PDF
Bull. Amer. Math. Soc. 67 (1961), 597-602
Magnitude of the Fourier coefficients of automorphic forms of negative dimension
Joseph Lehner PDF
Bull. Amer. Math. Soc. 67 (1961), 603-606
An inequality for linear transformations with eigenvalues
C. A. Swanson PDF
Bull. Amer. Math. Soc. 67 (1961), 607-608
Index to volume 67
PDF
Bull. Amer. Math. Soc. 67 (1961), 609-614